The SC1 property of the squared norm of the SOC FischerBurmeister function

Jein-Shan Chen Defeng Sun Jie Sun

Numerical Analysis and Scientific Computing mathscidoc:1910.43886

Operations Research Letters, 36, (3), 385-392, 2008.5
We show that the gradient mapping of the squared norm of FischerBurmeister function is globally Lipschitz continuous and semismooth, which provides a theoretical basis for solving nonlinear second-order cone complementarity problems via the conjugate gradient method and the semismooth Newtons method.
No keywords uploaded!
[ Download ] [ 2019-10-20 22:37:21 uploaded by Jein_Shan_Chen ] [ 511 downloads ] [ 0 comments ]
@inproceedings{jein-shan2008the,
  title={The SC1 property of the squared norm of the SOC FischerBurmeister function},
  author={Jein-Shan Chen, Defeng Sun, and Jie Sun},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020223721897773415},
  booktitle={Operations Research Letters},
  volume={36},
  number={3},
  pages={385-392},
  year={2008},
}
Jein-Shan Chen, Defeng Sun, and Jie Sun. The SC1 property of the squared norm of the SOC FischerBurmeister function. 2008. Vol. 36. In Operations Research Letters. pp.385-392. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020223721897773415.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved